# SDR XN0A1285

- Difficulty date: December 16, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 42,782 hours, 20,720 cycles
- Engine: Ge CF650C2
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 DG INOPERATIVE. PLACED NR3 DG ON DEFERRAL IAW MEL 34-11-07 CAT C DMI NR 51005 PLACARDS INSTALLED. (ORIG/OPEN)
